Post steroid rash

This is a rare complication that may occur if a small hole is made in the fibrous sac and does not close up after the needle puncture. These small holes are only made in less than 1% of epidural injections and usually heal on their own. The spinal fluid inside can leak out, and when severe, the brain loses the cushioning effect of the fluid, which causes a severe headache when you sit or stand. These types of headaches occur typically about 2-3 days after the procedure and are positional - they come on when you sit or stand and go away when you lie down. If you do develop a spinal headache, it is OK to treat yourself. As long as you do not feel ill and have no fever and the headache goes away when you lay down, you may treat yourself with 24 hours of bed rest with bathroom privileges while drinking plenty of fluids. This almost always works. If it does not, contact the radiologist who performed the procedure or your referring physician. A procedure (called an epidural blood patch) can be performed in the hospital that has a very high success rate in treating spinal headaches.  

I had rotator cuff surgery 8 weeks ago. The day after the surgery, I started to itch. I thought it was the Pergoset and so I stopped that. It then became a strange rash. It comes out as a little bump, then turns into lines or circles. The doctor said it was my immune system reacting with some of the things in the anesthetic and it would go away as soon as it all came out of my system.

A few weeks later, I went to a dermatologist and she said the same thing, gave me Zyrtec and cream to use for two weeks. It has not gone away. Some areas fade and some more come out. The itch is worse than the surgery. Will it get better and do you concur that it is from the medicines I had?

There is no cure for dermatographism but I am not sure if this is what you have. Antihistamines help control the symptoms if it is dermatographism and for some people the symptoms eventually dissipate. Surgery has been often linked to starting the dermatographism skin hives problem. It may be just a rash from the medication that will eventually go away.

Bentonite clay!!! Aztec Indian Healing Clay! Bathe in it for 1-2 hours, facial/hand masks for 30mins, drink two cups of it daily. It is helping me so much with my tsw journey I can not stress how powerful this thing is in helping my body detox from the many years of corticosteroid usage! Please help me spread this message to all TSW sufferers, we should not have to go through the hell that this sickness inflicts on us mentally, physically, and spiritually. Dead sea salt baths mixed with a cup of bentonite clay is double the effective!! Spread the word and do more research if you do not believe me!

Post steroid rash

post steroid rash

Media:

post steroid rashpost steroid rashpost steroid rashpost steroid rashpost steroid rash

http://buy-steroids.org